Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does antibiotics delay menstruation

Premium Questions

Dr. Srilatha Myaka MD

Im on birth control and I also have a period calendar and for the last four months every period has been like 2 weeks late and every month I think I'm pregnant, take a test and I'm not I've taken multiple tests and missed... View answer

Answered by : Dr. Srilatha Myaka ( OBGYN)
Dr. Chakravarthy Mazumdar MD

What is the reason 20 days delay in menstruation ? & need suggestion to get menstruation on time ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Sameer Kumar MD

I was down with UTI and finised my 5 days antibiotic. 4 days after that we made love and protection broke and i took an IPILL with in 1hour. My cycles are regular but this time i have not got my periods ... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr.   Bonnie Berger-Durnbaugh MD

Hello. I am 9 days late for my period, but have taken 3 home pregnancy tests that were negative. My husband and I have used condoms everytime we've had intercourse. I have had to be on antibiotics ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.  Aarti Abraham MD

intercourse on 11/18 and 11/24. Last week I had strep throat and was put on an antibiotic ( cephalexin ). I ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)

Public Forum Discussions

Dr.  Avijit Basak MD

a lot of symptoms with this antibiotic, including fatigue, loss of appetite, eye pain, and headache. The uti is gone, and the symptoms of the antibiotics have subsided, but I was supposed to get my period ... View answer

Answered by : Dr. Avijit Basak ( OBGYN)
Dr.   Jacqueline Brown MD

my period is 10 days late. having cramping like im about to have my period but nothing, discharge, nausea, and fatigue. im on birth control but was taking antibiotics which i heard could make birth ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Purushottam Neurgaonkar MD

that said there is nothing in my stomach.He gave me antibiotics saying that my hormones are everywhere ... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr. Manisha Jain MD

antibiotics and i traveled to another country because of summer vacation and there is a different klimate ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.    Muhammad Hanif MD

feeling very good. 2 days ago I had a UTI and I am starting antibiotics today. My cycle should have started today. Could the antibiotics for the UTI be causing it to be late? I also have endometriosis ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)

Mobile Questions and Answers

Dr. Naveen Kumar Sharma MD

No there is no connection between them.

Dr.    Mohammed Taher Ali MD

Hi Rodrigues. Most common cause is pregnancy (that has to be confirmed or ruled out urine pregnancy test), other causes include hormonal imbalances, stress, infection or any chronic disease. Reply with thanks.

Dr.  Som Biswas MD

oc pills and progesterone